# SDR IPXA2014042582764

- Difficulty date: April 7, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 15,002 hours, 9,239 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3C INSPECTION, LT ELEVATOR CUTOUT HAS SKIN DAMAGED AROUND SCREW HOLE AT INBD SIDE.  REPAIRED LT ELEVATOR  IAW EO 5520-54150-A AND EA 300-5520-01-A5275 IR.
